# SDR CALA0000713

- Difficulty date: May 18, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N77827
- Make and model: Doug DC-9-82
- Aircraft serial: 49487
- Aircraft time: 42,229 hours, 19,947 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN AFT CARGO DOOR OUTER FRAME AT FORWARD LATCH.  THE CRACKED AREA WAS REMOVED AND A REPAIR DOUBLER WAS INSTALLED IAW SRM 52-05, FIGURE 26.
